# SDR HYIA20180316001

- Difficulty date: March 15, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N991AA
- Make and model: Cessna 402C
- Aircraft serial: 402C0317
- Aircraft time: 35,234 hours, 38,856 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 529202910
- Condition: Cracked
- Location: Nacelle
- Part time: 14,885 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREPPING FOR A SID 57-10-16 INSPECTION OF THE SPAR STRAP AND NACELLE FITTINGS, A CRACK WAS FOUND ON THE OUTBOARD SIDE OF THE RIGHT OUTBOARD FITTING, JUST FORWARD OF THE SPAR STRAP.
